×

Found 32 Documents (Results 1–32)

Asymptotic representations of regularly varying \(P_\omega (Y_0, Y_1, \lambda_0)\)-solutions of a differential equation of the second order containing the product of different types of nonlinearities of the unknown function and its derivative. (English. Ukrainian original) Zbl 1523.34056

J. Math. Sci., New York 274, No. 1, 142-155 (2023); translation from Neliniĭni Kolyvannya 25, No. 1, 133-144 (2022).
MSC:  34D05 37C60 26A12
PDFBibTeX XMLCite
Full Text: DOI

Asymptotic behavior of the solutions of essentially nonlinear nonautonomous second-order differential equations close to linear functions. (English. Ukrainian original) Zbl 1523.34055

J. Math. Sci., New York 274, No. 1, 1-12 (2023); translation from Neliniĭni Kolyvannya 25, No. 1, 3-13 (2022).
MSC:  34D05 37C60 26A12
PDFBibTeX XMLCite
Full Text: DOI

Asymptotic behavior of the solutions of third-order differential equations with rapidly varying nonlinearity. (English. Ukrainian original) Zbl 1514.34083

Ukr. Math. J. 74, No. 6, 916-935 (2022); translation from Ukr. Mat. Zh. 74, No. 6, 800-816 (2022).
MSC:  34D05 37C60
PDFBibTeX XMLCite
Full Text: DOI

On the asymptotics of solutions of the second-order differential equations with rapidly varying nonlinearities. (English. Ukrainian original) Zbl 1490.34054

Ukr. Math. J. 73, No. 4, 572-591 (2021); translation from Ukr. Mat. Zh. 73, No. 4, 488-505 (2021).
MSC:  34D05 37C60 26A12
PDFBibTeX XMLCite
Full Text: DOI

Asymptotics of rapidly varying solutions of differential equations asymptotically close to equations with regularly varying nonlinearities. (English. Russian original) Zbl 1462.34078

J. Math. Sci., New York 253, No. 2, 242-262 (2021); translation from Neliniĭni Kolyvannya 22, No. 3, 350-368 (2019).
MSC:  34D05
PDFBibTeX XMLCite
Full Text: DOI

Asymptotic representations for the solutions of nonautonomous ordinary differential equations. (English. Ukrainian original) Zbl 1518.34064

Ukr. Math. J. 71, No. 12, 1865-1887 (2020); translation from Ukr. Mat. Zh. 71, No. 12, 1626-1646 (2019).
MSC:  34D05 26A12 37C60
PDFBibTeX XMLCite
Full Text: DOI

Asymptotics of the solutions of second-order differential equations with regularly and rapidly varying nonlinearities. (English. Ukrainian original) Zbl 1445.34083

J. Math. Sci., New York 243, No. 3, 381-408 (2019); translation from Neliniĭni Kolyvannya 21, No. 3, 323-346 (2018).
MSC:  34D05 26A12
PDFBibTeX XMLCite
Full Text: DOI

Asymptotic behavior of solutions of ordinary differential equations of the \(n\) th order with regularly varying nonlinearities. (English. Ukrainian original) Zbl 1445.34082

J. Math. Sci., New York 243, No. 2, 204-229 (2019); translation from Neliniĭni Kolyvannya 21, No. 2, 166-188 (2018).
MSC:  34D05 26A12
PDFBibTeX XMLCite
Full Text: DOI

On the asymptotics of solutions of second-order differential equations with rapidly varying nonlinearities. (English. Russian original) Zbl 1445.34081

Ukr. Math. J. 71, No. 1, 81-101 (2019); translation from Ukr. Mat. Zh. 71, No. 1, 73-91 (2019).
MSC:  34D05 26A12
PDFBibTeX XMLCite
Full Text: DOI

Asymptotic representations for the solutions of second-order differential equations with rapidly and regularly varying nonlinearities. (English. Ukrainian original) Zbl 1428.34071

J. Math. Sci., New York 238, No. 3, 316-332 (2019); translation from Neliniĭni Kolyvannya 20, No. 4, 549-563 (2017).
MSC:  34D05 26A12
PDFBibTeX XMLCite
Full Text: DOI

Asymptotic representations of the solutions of differential equations with regularly and rapidly varying nonlinearities. (English. Ukrainian original) Zbl 1422.34153

J. Math. Sci., New York 240, No. 1, 34-47 (2019); translation from Mat. Metody Fiz.-Mekh. Polya 60, No. 1, 32-42 (2017).
MSC:  34D05 26A12
PDFBibTeX XMLCite
Full Text: DOI

Asymptotic behavior of slowly varying solutions of second-order ordinary binomial differential equations with rapidly varying nonlinearity. (English. Ukrainian original) Zbl 1432.34071

J. Math. Sci., New York 236, No. 3, 284-299 (2019); translation from Neliniĭni Kolyvannya 20, No. 3, 346-360 (2017).
MSC:  34D05 34C11 37C60
PDFBibTeX XMLCite
Full Text: DOI

Asymptotic representations of rapidly varying solutions of essentially nonlinear second-order differential equations. (English. Ukrainian original) Zbl 1427.34067

J. Math. Sci., New York 236, No. 3, 265-283 (2019); translation from Neliniĭni Kolyvannya 20, No. 3, 328-345 (2017).
MSC:  34D05
PDFBibTeX XMLCite
Full Text: DOI

Asymptotic representation of the solutions of differential equations with regularly varying nonlinearities. (English. Russian original) Zbl 1417.34108

Ukr. Math. J. 69, No. 9, 1393-1415 (2018); translation from Ukr. Mat. Zh. 69, No. 9, 1198-1216 (2017).
MSC:  34D05 26A12
PDFBibTeX XMLCite
Full Text: DOI

Rapidly varying solutions of a second-order differential equation with regularly and rapidly varying nonlinearities. (English. Russian original) Zbl 1411.34075

J. Math. Sci., New York 235, No. 1, 15-34 (2018); translation from Ukr. Mat. Visn. 15, No. 1, 18-42 (2018).
MSC:  34D05
PDFBibTeX XMLCite
Full Text: DOI

Asymptotic behavior of the solutions of ordinary second-order differential equations with rapidly varying nonlinearities. (English. Russian original) Zbl 1406.34079

Ukr. Math. J. 69, No. 10, 1561-1582 (2018); translation from Ukr. Mat. Zh. 69, No. 10, 1345-1363 (2017).
MSC:  34D05 34A34 37C60
PDFBibTeX XMLCite
Full Text: DOI

Asymptotics of slowly varying solutions of ordinary binomial differential equations of the second order with rapidly varying nonlinearity. (English. Ukrainian original) Zbl 1384.34062

J. Math. Sci., New York 228, No. 3, 207-225 (2018); translation from Neliniĭni Kolyvannya 19, No. 4, 458-475 (2016).
MSC:  34D05
PDFBibTeX XMLCite
Full Text: DOI

Asymptotic behavior of the solutions of nonautonomous ordinary differential equations of order \(n\). (English. Ukrainian original) Zbl 1365.34087

J. Math. Sci., New York 222, No. 3, 226-236 (2017); translation from Neliniĭni Kolyvannya 19, No. 1, 22-31 (2016).
MSC:  34D05 34A34 37C60
PDFBibTeX XMLCite
Full Text: DOI

Asymptotic behavior of the solutions of nonlinear systems of ordinary differential equations. (English. Ukrainian original) Zbl 1327.34093

J. Math. Sci., New York 208, No. 5, 535-550 (2015); translation from Neliniĭni Kolyvannya 17, No. 2, 213-227 (2014).
MSC:  34D05
PDFBibTeX XMLCite
Full Text: DOI

Asymptotic behavior of solutions of \(n\)th-order ordinary differential equations with regularly varying nonlinearities. (English. Russian original) Zbl 1311.34107

Differ. Equ. 50, No. 5, 581-597 (2014); translation from Differ. Uravn. 50, No. 5, 584-600 (2014).
MSC:  34D05
PDFBibTeX XMLCite
Full Text: DOI

On the asymptotics of solutions of nonautonomous differential equations of order \(n\). (English. Russian original) Zbl 1307.34073

J. Math. Sci., New York 194, No. 4, 354-373 (2013); translation from Neliniĭni Kolyvannya 15, No. 4, 447-465 (2012).
MSC:  34D05 26A12
PDFBibTeX XMLCite
Full Text: DOI

Asymptotic representations for some classes of solutions of ordinary differential equations of order \(n\) with regularly varying nonlinearities. (English. Ukrainian original) Zbl 1417.34125

Ukr. Math. J. 65, No. 3, 393-422 (2013); translation from Ukr. Mat. Zh. 65, No. 3, 354-380 (2013).
PDFBibTeX XMLCite
Full Text: DOI

Asymptotic representations of solutions of essentially nonlinear systems of ordinary differential equations with regularly and rapidly varying nonlinearities. (English) Zbl 1298.34087

Ukr. Math. J. 64, No. 9, 1326-1349 (2013); translation from Ukr. Mat. Zh. 64, No. 9, 1165-1185 (2012).
MSC:  34D05
PDFBibTeX XMLCite
Full Text: DOI

Asymptotics of solutions of nonautonomous second-order ordinary differential equations asymptotically close to linear equations. (English) Zbl 1280.34053

Ukr. Math. J. 64, No. 10, 1531-1552 (2013); translation from Ukr. Mat. Zh. 64, No. 10, 1346-1364 (2012).
MSC:  34D05 26A12
PDFBibTeX XMLCite
Full Text: DOI

Asymptotic representations of solutions of essentially nonlinear cyclic systems of ordinary differential equations. (English. Russian original) Zbl 1271.34055

Differ. Equ. 48, No. 5, 630-646 (2012); translation from Differ. Uravn. 48, No. 5, 622-639 (2012).
MSC:  34D05 26A12
PDFBibTeX XMLCite
Full Text: DOI

Asymptotic representations of solutions of one class of second-order ordinary differential equations. (English. Russian original) Zbl 1334.34110

Nonlinear Oscil., N.Y. 14, No. 2, 211-221 (2011); translation from Neliniĭni Kolyvannya 14, No. 2, 203-213 (2011).
MSC:  34D05
PDFBibTeX XMLCite
Full Text: DOI

Asymptotic representations of solutions of nonautonomous ordinary differential equations with regularly varying nonlinearities. (English. Russian original) Zbl 1242.34092

Differ. Equ. 47, No. 5, 627-649 (2011); translation from Differ. Uravn. 47, No. 5, 627-649 (2011).
MSC:  34D05
PDFBibTeX XMLCite
Full Text: DOI

Filter Results by …

all top 5

Year of Publication

Main Field